Wright State University Home Page

 

Weizhen Wang (王维真)

Professor of Statistics, Wright State University

 

163 MM , Mathematics and Statistics
3640 Colonel Glenn Hwy., Dayton, OH 45435-0001
E-mail: weizhen.wang@wright.edu
Office Phone: 937-775-2141
Fax: 937-775-2081

 

Education

  Ph.D.  Statistics, Cornell University, Ithaca, New York, August 1995.

  M. S.  Probability, Peking University, Beijing, China, June 1990.

  B. S.  Mathematics, Peking University, Beijing, China, June 1987.

Professional Experience

   Full Professor, Wright State University (09/2007 - present).

   Guest Professor, Tianjin University of Finance and Economics (01/2016-present).

   Visiting Professor, Beijing University of Technology (05/2012 - present).

   Visiting Professor, Ohio State University (09/2003-06/2004, 09/2011-06/2012).

   Associate Professor, Wright State University (09/2002 - 09/2007).

   Assistant Professor, Wright State University (07/1996 - 09/2002).

   Visiting Assistant Professor, Purdue University (09/1995 - 05/1996).

Selected Publications

Wang, W. (2015). Exact optimal confidence intervals for hypergeometric parameters. Journal of the American Statistical Association 110, 1491-1499.

 Wang, W. and Shan, G. (2015). Exact confidence intervals for the relative risk and the odds ratio. Biometrics 71, 985-995.

• Wang, W. (2013). A note on bootstrap confidence intervals for proportions.  Statistics and Probability Letters 83, 2699-2702.

• Wang, W. (2010). On construction of the smallest one-sided confidence interval for the difference of two proportions. The Annals of Statistics 38, 1227-1243.

Wu, S. S., Wang, W. and Yang, M. C. K. (2010). Interval estimation for drop-the-loser designs. Biometrika 97(2), 405-418.

Wu, S. S. and Wang, W. (2007). Step-up simultaneous tests for identifying active  effects in orthogonal saturated designs. The Annals of Statistics 35, 449-463.

• Wang, W. and Voss, D. T. (2001). Control of error rates in adaptive analysis of orthogonal saturated designs. The Annals of Statistics 29, 1058-1065.

Wang, W. (1999). On testing of individual bioequivalence. Journal of the American Statistical Association 94, 880-887.

Wang, W., Hwang, J. T. G. and DasGupta, A. (1999). Multivariate statistical tests for bioequivalence. Biometrika 86, 395-402.

Wang, W. (1997). Optimal unbiased tests for bioequivalence in intra-subject  variability. Journal of the American Statistical Association 92, 1163-1170.

Hwang, J. T. G. and Wang, W. (1997). The validity of the test of individual equivalence ratios. Biometrika 84, 893-900. 

 

Weizhen Wang’s website